Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continuity of linear operators commuting with continuous linear operators. II


Authors: B. E. Johnson and A. M. Sinclair
Journal: Trans. Amer. Math. Soc. 146 (1969), 533-540
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0251564-X
MathSciNet review: 0251564
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Topologie générale, Chapters I-II, 3rd ed., Actualités Sci. Indust. No. 1142, Hermann, Paris, 1961.
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [3] B. E. Johnson, Continuity of linear operators commuting with continuous linear operators, Trans. Amer. Math. Soc. 128 (1967), 88-102. MR 0213894 (35:4748)
  • [4] I. Kaplansky, Infinite abelian groups, Univ. of Michigan Press, Ann Arbor, Mich., 1960. MR 0065561 (16:444g)
  • [5] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [6] -, The uniqueness of norm problem in Banach algebras, Ann. of Math. 51 (1950), 615-628. MR 0034967 (11:670d)
  • [7] J. Wermer, The existence of invariant subspaces, Duke Math. J. 19 (1952), 615-622. MR 0050799 (14:384b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251564-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society